Elevated clozapine levels and toxic effects after SARS-CoV-2 vaccination

Elevated clozapine levels and toxic effects after SARS-CoV-2 vaccination

J Psychiatry Neurosci January-February 2021;46(2):E210-E211 | PDF

Deborah Thompson, BCPP, PharmD; Clay M. Delorme, RPN; Randall F. White, MD; William G. Honer, MD


Affiliations: From Fraser Health Mental Health and Substance Use Services, Langley/Mission, BC, Canada (Thompson, Delorme); Department of Psychiatry, University of British Columbia, and BC Psychosis Program, Vancouver, BC, Canada (White, Honer); and BC Mental Health and Substance Use Services Research Institute, Vancouver, BC, Canada (Honer).

Competing interests: D. Thompson is an unpaid reviewer for the Canadian Council on Continuing Education in Pharmacy program on clozapine, which received funding from HLS Therapeutics. She also received payment for presenting at a drug-induced movement disorder workshop and the University of British Columbia Continuing Pharmacy Education Conference and received an honorarium from the Canadian Pharmaceutical Association for reviewing chapters on psychiatric and substance use topics for the Compendium of Pharmaceutical Choices. She is an unpaid member of the British Columbia Schizophrenia Society Medical Advisory Board. R.F. White has received honoraria from HLS Therapeutics. W.G. Honer has received consulting fees or sat on paid advisory boards for Translational Life Sciences, AbbVie and Guidepoint. C. Delorme reports no competing interests.

Content licence: This is an Open Access article distributed in accordance with the terms of the Creative Commons Attribution (CC BY-NC-ND 4.0) licence, which permits use, distribution and reproduction in any medium, provided that the original publication is properly cited, the use is non-commercial (i.e. research or educational use), and no modifications or adaptations are made. See: https://creativecommons.org/licenses/by-nc-nd/4.0/

DOI: 10.1503/jpn.210027